# SDR COEA0801816

- Difficulty date: January 7, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Engine: Pwa PW127
- System (JASC): 3440 · Independent Position Determining System
- Part: Transceiver
- Part number: 959960714562
- Part serial: 05968
- Condition: Failed
- Location: Altimeter
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK.  FLT NR 8663, CREW RECEIVED A LEVEL 3 CAP ALERT LANDING GEAR NOT DOWN FOLLOWED BY A STICK PUSHER/ STICK SHAKER FAULT, TERRAIN ALERT WARNING SYS (TAWS) WARNING, RADIO ALTIMETER WENT TO 0.  CREW ELECTED TO RETURN TO DEPARTURE, AIRCRAFT LANDED NORMALY AND SAFELY.  (K)
